# SDR VTZA98151

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

IAD/IND - FLT 6724 - DURING APPROACH AT 1415 HRS ON 4-3-98, AIRCRAFT MADE ABORTED APPROACH INTO IND DUE TO LANDING GEAR FAILED TO EXTEND NORMALLY AND CREW USED EMERGENCY EXTENSION.  AIRCRAFT LANDED AT IND AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND PERFORMED GEAR SWINGS AND COULD NOT DUPLICATE PROBLEM AND RECEIVED NO FAULT CODES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
